MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC. BIOGRAPH VISION 450 (6R/EDGE); SYSTEM, TOMOGRAPHY, COMPUTED, EMISSION

SIEMENS MEDICAL SOLUTIONS USA, INC. BIOGRAPH VISION 450 (6R/EDGE); SYSTEM, TOMOGRAPHY, COMPUTED, EMISSION
Catalog Number 10749671
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Crushing Injury (1797); Laceration(s) (1946)
Date of Event 03/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens medical solutions usa, inc.Was notified on march 8, 2024, of a customer service engineer injury that occurred on (b)(6) 2024.A permanent finger injury was sustained while servicing the device contrary to the service instructions.There are no product defects or failures.There are no labeling defects.There were no other injuries to any other persons.

Brand Name
BIOGRAPH VISION 450 (6R/EDGE)
Common Device Name
SYSTEM, TOMOGRAPHY, COMPUTED, EMISSION
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
2501 n. barrington rd.
hoffman estates IL 60192
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
2501 n. barrington rd.
hoffman estates IL 60192
Manufacturer Contact
laura meyer
2501 n. barrington rd.
hoffman estates, IL 60192
8472172734
MDR Report Key18989528
Report Number1423253-2024-00002
Device Sequence Number15520056
Product Code KPS
UDI-Device Identifier04056869238081
UDI-Public(01)04056869238081
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number10749671
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexMale